Wisconsin, 2019

Damaging Winds in Wisconsin, June 27, 2019

June 27, 2019 · NWS MKX · 43 events in 16 counties and zones

A warm front and shortwave trough brought a line of severe thunderstorms to southern WI. Straight-line damaging winds resulted numerous reports of tree damage and some structural damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$181,000
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

A warm front and shortwave trough brought a line of severe thunderstorms to southern WI. Straight-line damaging winds resulted numerous reports of tree damage and some structural damage. Gustnadoes were reported and contributed to the damage in some locations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 27, 1:20 PM CST, 58 minutes earlier.

Area forecast discussion, Jun 27, 1:20 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
220 PM CDT Thu Jun 27 2019

.SHORT TERM...
This afternoon and Tonight.

The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.

Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.

.LONG TERM...

Friday Night through Sunday...Forecast confidence high.

The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.

The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.

The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.

Monday through Thursday...Forecast confidence medium.

Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.

&&

.AVIATION(18Z TAFS)...
Most Vsby and Cig restrictions will occur in and around
thunderstorms for this afternoon, tonight, and Friday. Thus the
prevailing conditions will mostly be VFR although clouds will be
present much of the time.

&&

.MARINE...
The main hazard for Lake MI will be thunderstorms with
gusty winds for late this afternoon into Fri. The other hazard
concern is dense fog as a humid airmass moves over the cold waters
of Lake MI. Light to modest winds are expected for today and
through the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 2:17 PM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Jun 27 2019

WIZ046-047-051-052-056>060-062>072-282030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected this afternoon and evening. Another
round is possible overnight. Some strong to severe storms are
likely during this time. Damaging winds, large hail, and heavy
rainfall are the main hazards. A Severe Thunderstorm Watch is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.

LMZ643>646-282030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are expected early this evening. Some strong to
severe storms are possible during this time. Damaging winds, large
hail, and heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some strong to severe
storms are possible during this time. Damaging winds, large hail,
and very heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

MRC

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 27, 1:36 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu Jun 27 2019

WIZ056-062-067-272000-
Lafayette-Iowa-Sauk-
236 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...IOWA AND
SAUK COUNTIES...

At 235 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Elroy to near Lancaster. Movement was
east at 40 mph.

Localized wind gusts up to 50 mph and pea size hail are possible
with these storms.

Locations impacted include...
Baraboo, Reedsburg, Dodgeville, Prairie Du Sac, Sauk City, Wisconsin
Dells, Mineral Point, Darlington, Lake Wisconsin, Lake Delton, Spring
Green, West Baraboo, Shullsburg, Belmont, Benton, Argyle,
Blanchardville, Somers, Barneveld and Wiota.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4320 9043 4321 9029 4317 9019 4355 9019
      4356 9031 4364 9031 4364 8979 4360 8976
      4360 8972 4357 8973 4356 8960 4338 8960
      4336 8967 4331 8973 4327 8972 4321 8984
      4251 8984 4251 9042
TIME...MOT...LOC 1935Z 276DEG 35KT 4375 9030 4284 9078

GEHRING
Local storm report, Jun 27, 2:16 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
06/27/2019  M55 MPH          SAUK               WI   ASOS

            LONE ROCK AIRPORT.

&&

The radar

The La Crosse radar (KARX), 123 km away, was scanning. The volume nearest the first event began at 20:16 UTC.

Open the radar archive at this moment

Event by event

43 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Iowa

When
June 27, 2:18 PM CST to 2:28 PM CST
Where
Iowa County, 0.74 mi SW of Governor Dodge State Park to 2.26 mi SSW of Barneveld
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
43.014, -90.152

Numerous branches and trees reported down between Mineral Point and Arena.

Thunderstorm Wind, Sauk

When
June 27, 2:19 PM CST to 2:23 PM CST
Where
Sauk County, 0.5 mi W of Baraboo
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
43.470, -89.740

Numerous trees and power lines down in the Baraboo area.

Thunderstorm Wind, Dane

When
June 27, 2:30 PM CST to 2:38 PM CST
Where
Dane County, 2.01 mi W of Roxbury
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
43.250, -89.710

A swath of trees down.

Thunderstorm Wind, Columbia

When
June 27, 2:40 PM CST to 2:50 PM CST
Where
Columbia County, 3.31 mi ENE of Dekorra
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
43.490, -89.410

Numerous tree branches down near the intersection of highway 16 and 51.

Thunderstorm Wind, Marquette

When
June 27, 2:40 PM CST to 2:45 PM CST
Where
Marquette County, 0.69 mi N of Briggsville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
43.660, -89.580

Several trees down near Briggsville.

Thunderstorm Wind, Dane

When
June 27, 2:40 PM CST to 2:45 PM CST
Where
Dane County, 2.45 mi SW of Shorewood Hills
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
43.060, -89.510

Several large trees down in Middleton and the west side of Madison.

Thunderstorm Wind, Dane

When
June 27, 2:40 PM CST to 2:45 PM CST
Where
Dane County, 0.77 mi SSW of Pheasant Branch
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Public
Coordinates
43.090, -89.488

The top half of a mature Maple tree was snapped off and landed on a garage. Many branches down in the nearby area.

Thunderstorm Wind, Dane

When
June 27, 2:45 PM CST to 2:50 PM CST
Where
Dane County, 0.5 mi W of De Forest
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
43.250, -89.340

Large branches down in DeForest.

Thunderstorm Wind, Dane

When
June 27, 2:45 PM CST to 2:53 PM CST
Where
Dane County, 1.28 mi N of Blooming Grove to 1.38 mi ESE of Monona
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
43.069, -89.371

A lake cruiser on Lake Monona had its canopy blown-off from straight-line winds. The boat did make it to shore and the 33 occupants were not injured. In Monona, large tree branches and power lines were downed, including one large Oak tree.

Thunderstorm Wind, Marquette

When
June 27, 2:50 PM CST to 2:55 PM CST
Where
Marquette County, 7.28 mi ESE of Montello
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
43.770, -89.180

Several trees down and extensive pier damage on Lake Puckaway.

Thunderstorm Wind, Dane

When
June 27, 2:55 PM CST
Where
Dane County, 0.86 mi NW of Sun Prairie
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
43.190, -89.210

An estimated wind gust of 60 mph.

Thunderstorm Wind, Green

When
June 27, 3:00 PM CST to 3:25 PM CST
Where
Green County, 1.29 mi SW of New Glarus Arpt to 1.03 mi NE of Albany
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Law Enforcement
Coordinates
42.788, -89.639

Scattered branches and trees down in the county.

Thunderstorm Wind, Green Lake

When
June 27, 3:05 PM CST to 3:10 PM CST
Where
Green Lake County, 2.04 mi NE of Princeton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
43.870, -89.090

Scattered branches and trees down.

Thunderstorm Wind, Green Lake

When
June 27, 3:05 PM CST to 3:10 PM CST
Where
Green Lake County, 4.49 mi WNW of Fairburn
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
43.980, -89.100

Scattered branches and trees down.

Thunderstorm Wind, Green Lake

When
June 27, 3:05 PM CST
Where
Green Lake County, Marquette
Measured
51 kt (59 mph) measured gust
Reported by
Emergency Manager
Coordinates
43.750, -89.140

A measured wind gust of 59 mph in Marquette near Puckaway Lake.

Thunderstorm Wind, Green Lake

When
June 27, 3:12 PM CST to 3:18 PM CST
Where
Green Lake County, 1.19 mi SE of Green Lake
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
43.816, -88.936

A sailboat and kayak were overturned by straight-line winds near the south shore of Green Lake. Both occupants were uninjured.

Thunderstorm Wind, Dodge

When
June 27, 3:15 PM CST to 3:20 PM CST
Where
Dodge County, 0.5 mi W of Fox Lake
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
43.570, -88.910

Several trees and power lines down.

Thunderstorm Wind, Rock

When
June 27, 3:20 PM CST to 3:27 PM CST
Where
Rock County, 2.76 mi S of Orfordville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
42.590, -89.250

Several branches and trees down.

Thunderstorm Wind, Fond du Lac

When
June 27, 3:20 PM CST to 3:25 PM CST
Where
Fond du Lac County, 0.85 mi NW of Ripon
Measured
60 kt (69 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
43.840, -88.840

Several large trees down.

Thunderstorm Wind, Dodge

When
June 27, 3:25 PM CST to 3:30 PM CST
Where
Dodge County, 0.85 mi SW of Beaver Dam
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
43.460, -88.840

Several trees and power lines down in the Beaver Dam area.

Thunderstorm Wind, Dodge

When
June 27, 3:27 PM CST
Where
Dodge County, Dodge Co Arpt
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
43.430, -88.700

Thunderstorm Wind, Rock

When
June 27, 3:30 PM CST to 3:40 PM CST
Where
Rock County, Downtown Janesville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
42.680, -89.020

Scattered branches and trees down across Janvesville.

Thunderstorm Wind, Rock

When
June 27, 3:35 PM CST to 3:43 PM CST
Where
Rock County, 0.86 mi SW of Beloit
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
42.510, -89.040

Scattered branches and trees down in the Beloit area.

Thunderstorm Wind, Fond du Lac

When
June 27, 3:40 PM CST to 3:45 PM CST
Where
Fond du Lac County, 0.85 mi SE of Fond du Lac Airport
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.760, -88.480

Billboard damaged by straight-line winds.

Thunderstorm Wind, Jefferson

When
June 27, 3:40 PM CST to 3:50 PM CST
Where
Jefferson County, 2.25 mi W of Sullivan to 1.75 mi E of Sullivan
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
43.021, -88.624

Numerous trees and power lines down in the eastern portion of the county, most focused in the Sullivan area.

Thunderstorm Wind, Fond du Lac

When
June 27, 3:45 PM CST to 3:50 PM CST
Where
Fond du Lac County, 0.69 mi S of Fond du Lac
Measured
54 kt (62 mph) measured gust
Property damage
$12,000
Reported by
Emergency Manager
Coordinates
43.770, -88.450

Numerous branches and trees down in the city of Fond du Lac. 62 mph wind gust measured at the Fond du Lac airport.

Thunderstorm Wind, Waukesha

When
June 27, 3:45 PM CST to 3:50 PM CST
Where
Waukesha County, 2.13 mi SSE of Oconomowoc Lake
Measured
53 kt (61 mph) estimated gust
Property damage
$4,000
Reported by
NWS Employee
Coordinates
43.050, -88.490

Eight trees down with 1-2 dozen branches down.

Thunderstorm Wind, Waukesha

When
June 27, 3:47 PM CST to 3:53 PM CST
Where
Waukesha County, 2.13 mi WSW of Oconomowoc
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
NWS Employee
Coordinates
43.110, -88.520

Large tree limbs down throughout the southwest portion of Oconomowoc. Some shingles peeled back on homes.

Thunderstorm Wind, Washington

When
June 27, 3:50 PM CST to 3:55 PM CST
Where
Washington County, 0.5 mi E of Hartford
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
43.320, -88.370

Several trees and power lines down in Hartford. A fallen tree collapsed a portion of roof.

Thunderstorm Wind, Waukesha

When
June 27, 3:50 PM CST to 3:55 PM CST
Where
Waukesha County, 0.69 mi S of Dousman
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.010, -88.470

A tree was uprooted.

Thunderstorm Wind, Waukesha

When
June 27, 3:55 PM CST to 4:00 PM CST
Where
Waukesha County, 1.01 mi W of Buena Vista
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.070, -88.370

Some shingle damage on homes and garages.

Thunderstorm Wind, Washington

When
June 27, 4:00 PM CST
Where
Washington County, 0.69 mi N of Ackerville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
43.330, -88.250

An estimated wind gust of 60 mph.

Thunderstorm Wind, Waukesha

When
June 27, 4:00 PM CST to 4:05 PM CST
Where
Waukesha County, 1.38 mi S of Downtown Waukesha
Measured
61 kt (70 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
43.000, -88.220

Some structural damage to garage.

Thunderstorm Wind, Waukesha

When
June 27, 4:00 PM CST
Where
Waukesha County, 1.47 mi SSW of Downtown Waukesha
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.000, -88.230

Structural damage to an apartment when a wall caved in.

Thunderstorm Wind, Waukesha

When
June 27, 4:00 PM CST to 4:05 PM CST
Where
Waukesha County, 0.86 mi SW of Downtown Waukesha
Measured
61 kt (70 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
43.010, -88.230

There were numerous trees down near Carroll University.

Thunderstorm Wind, Walworth

When
June 27, 4:10 PM CST to 4:15 PM CST
Where
Walworth County, 1.23 mi SW of Williams Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
42.570, -88.550

A few large trees and power lines down.

Thunderstorm Wind, Washington

When
June 27, 4:12 PM CST to 4:18 PM CST
Where
Washington County, 2.13 mi SSW of Germantown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.200, -88.110

A large tree down.

Thunderstorm Wind, Waukesha

When
June 27, 4:12 PM CST to 4:18 PM CST
Where
Waukesha County, 0.86 mi SW of Menomonee Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
43.170, -88.110

Scattered trees and power lines down across the area.

Thunderstorm Wind, Ozaukee

When
June 27, 4:20 PM CST to 4:27 PM CST
Where
Ozaukee County, Mequon
Measured
50 kt (58 mph) measured gust
Property damage
$1,000
Reported by
Public
Coordinates
43.220, -87.980

Many tree branches down.

Thunderstorm Wind, Walworth

When
June 27, 4:23 PM CST to 4:28 PM CST
Where
Walworth County, 0.86 mi NE of Pell Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
42.540, -88.360

Several branches and trees down in Pell Lake.

Thunderstorm Wind, Milwaukee

When
June 27, 4:25 PM CST to 4:32 PM CST
Where
Milwaukee County, 1.66 mi ENE of Wiscona
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.140, -87.940

A large tree blown over.

Thunderstorm Wind, Milwaukee

When
June 27, 4:33 PM CST to 4:40 PM CST
Where
Milwaukee County, 2.53 mi E of Greendale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
42.930, -87.950

Several large trees down.

Thunderstorm Wind, Milwaukee

When
June 27, 4:40 PM CST to 4:47 PM CST
Where
Milwaukee County, 1.01 mi W of Cudahy
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
42.950, -87.870

A large tree down near Mitchell Field.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2019Every state in 2019This day in weather historyWarnings in Wisconsin, June 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 842372, 842373, 842672, 842379, 842382, 842673, 842674, 842675, 842809, 842384, 842676, 842375, 842387, 842388, 842389, 842815, 842398, 842392, 842395, 842399, 842405, 842393, 842394, 842396, 842404, 842397, 842689, 842690, 842677, 842691, 842693, 842680, 842694, 842695, 842696, 842406, 842679, 842697, 842681, 842408, and more.